Doctor insights on:
Nancy Wagner Arnp
Wagner's Disease: Wagner's disease is a familial disease of connective tissue in the eye that can cause reduced visual acuity. Wagner's disease was originally described in 1938. This disorder was frequently confused with stickler syndrome, but lacks the systemic features and high incidence of retinal detachments. See an ophthalmologist. This usually requires retinal surgery. ...Read more
Rare manifestation: Neurologic manifestations of Wegener granulomatosis (WG) are primarily cranial neuropathies and peripheral neuropathies. Other neurologic manifestations include seizures, cerebritis, stroke syndromes, and granulomas extending from the sinuses, which may affect the pituitary gland, resulting in diabetes insipidus. Stroke is rarer. ...Read more
Yes, that is very safe. However, I would not just take it for 3 days. If your vit d level has been low I advise you take 5-8000 iu of d3 every day and have your levels monitored; optimal levels are 50-80 ng/ml.
D deficiency can create problems during pregnancy- see http://www. Medpagetoday. Com/obgyn/pregnancy/38113 ; http://bit. Ly/1ekkvkv. ...Read more
More information: You didn't provide enough information to determine the answer to the question. What is your height and more importantly how do you feel with your weight now AND IN THE PAST? If you'd like to supply more information you may write it to: www. Healthtap. Com/drsaghafi & we can not only discuss the THEORETICAL number where you should be but other important things to watch for proper weight management. ...Read more
I am at stage 4 renal failure. How can I avoid going to stage 5 (end renal failure)? Thank you. Nancy
Stage 4 CKD: You have chronic kidney disease (ckd) and to avoid advancing toward dialysis, you need to treat the cause of your CKD effectively with the aid of a nephrologist (n). If you have hypertension (h), control it with medication. If you also have diabetes (d) with your h control your d and reduce any protein in your urine with medication. See a n to have your best chance of avoiding renal failure. ...Read more
I had a medical abortion 4mths ago. But I feel bloated &other pregnant nancy symptom. Cld I still b pregnant?
HPT: Take a pregnancy test is you are concerned. ...Read more
I think my teeth where Nance appliance is hooked on has chipped/ broke because I often hear crack sound whenever I bite my teeth together. Any advice?
Go to the dentist: Whoever placed the Nance needs to evaluate it. If not available, then find a referral from the source of the appliance. The sound may be a loose appliance which needs treatment. ...Read more
Can a woman get pregnant if the male ejaculates on or around the vagina but not in it? If the male ejaculates and the semen touches the vagina area but is not ejaculated in the vagina, is there a high chance of pregnancy?
Semen: Semen needs to enter the vagina for a woman to be pregnant. Here are the issues. If the man penetrates the vagina with his penis and there is pre-ejacualte, this could lead to conception. So, even if he does not ejaculate in the vagina, this could still lead to pregnancy. The second isssue, is that the passion of the moment, the penis could slip at least part way into the vagina without either party being fully aware during thrusting. The chance of pregnancy is lower in either of these scenarios than with ejacualation into the vagina. But, remember, it only takes one healthy sperm to fertilize an egg. ...Read more
Hi. I have been diagnosed with Fibroadenoma. Doctor asked me to have an FNA. What can I expect if FNA also confirms fibroadenoma? Is the next step is removal. Also I plan for pregnancy. Should I get it removed before pregnancy?
I am experiencing bloating or abdominal fullness and constipation. The following also describe me: Abdominal discomfort and Lower abdominal pain. All these is happening 6 days after protected sex with a condom on. Is it pregnancy?
Not lijely: Not likely, too early. Consider s medical check up to be seen for other potential causes. ...Read more
No, not generally: Some nurses have backgrounds in psychiatric nursing, and then become nurse practitioners. Some have also taken more psychotherapy training beyond their nursing degree. As my colleague suggests, you can ask them directly about this. But please remember that psychiatrists have full medical and psychiatric training -- which includes formal education and supervised experience in psychotherapy. ...Read more
32 yr old female. Excessive gas, bloating. ARNP says it could be gluten foods. I think otherwise. Second opinion?
FODMAPs: Stands for Fermentable Oligo-, Di-, Monosaccharides and Polyols. These are compounds in food that bacteria in your intestine can ferment. This can cause gas, pain and diarrhea. Try a low FODMAP diet for a few weeks and see what happens. Https://stanfordhealthcare. Org/content/dam/SHC/for-patients-component/programs-services/clinical-nutrition-services/docs/pdf-lowfodmapdiet. Pdf ...Read more
Diagnosed with bronchitis and ARNP prescribed codeine expectorant AND hydrocodone pills. Seems like a lot of pain relief? 10mg syrup and 5mg pill
My arnp has me on 20 mg of Lexapro (escitalopram) 1x daily as well as bupropion HCl sr 150mg 2x daily. I'm reading they don't mix well? Should I wean off lexapro (escitalopram)?
Not sure where: You read that. Lexapro or other ssri's are often combined with wellbutrin (bupropion) to help people who have combination of atypical depressive symptoms ; typical depressive sxs or anxiety disorders. This is usually a well tolerated combination. I would not recommend coming off of this type of medication without discussing with the provider. ...Read more
I recently discovered an unfamiliar growth in my groin area. Should I see my OB-GYN person whose title is CNM, ARNP; my dermatologist, or my PCP?
Dermatologist: Start by a dermatologist who also can help obtain a skin biopsy if needed ...Read more
My 7 year old has a circular patch of hair missing. Scalp was red last week but hair in tact ARNP said put hydrocortisone on. Now hair gone not red?
Hair loss: Did the hair fall out after putting hydrocortisone on? Was the entire scalp red or just a small area? Patchy hair loss may be due to a fungal infection among other possibilities. The fungal infection is called tinea capitus and would need prescription medication. See your pediatrician for an exam and treatment plan. ...Read more
I am on labetolol 100mg, the ARNP just added losartan 25mg. Is this a dangerous combination as they both raise potassium levels?
Potassium: Increased K is not usual with labetalol, it is not non sp BB, so increased K is not an issue. (there is an error in the entry in Wikipedia). Losartan can cause increased K, but you are on low dose and if kidney function is normal, there should be no issue. All patients on ARB should have their kidney function including potassium checked and time to check can be 1-5 weeks, based on medical history ...Read more